On some weighted integral inequalities for convex functions related to Fejer's result

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) On some weighted integral inequalities for convex functions related to Fejer's result. Filomat, 24 (3). pp. 125-148. ISSN 0354-5180

Abstract

In this paper, we introduce some functionals associated with weighted integral means for convex functions. Some new Fejer-type inequalities are obtained as well.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7388
DOI https://doi.org/10.2298/FIL1003125T
Official URL http://www.pmf.ni.ac.rs/filomat
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19726, Hermite-Hadamard inequality, Fejer inequality, convex function
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login